# SDR ASAA2014052507900

- Difficulty date: May 25, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 30,190 hours, 8,873 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Part number: 000
- Condition: Illuminated
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, AUTOFAIL & ALTN LIGHT ILLUMINATED FOR TWO MINUTES.  LIGHTS THEN EXTINGUISHED. OPS NORMAL.  ACFT GROUNDED.  PERFORMED FIM TASK 21-31 TASK 801.  BITE CHECKED BOTH PRESSURE CONTROLLERS,  NO FAULT FOUND.
